# SDR REXA2020042300528

- Difficulty date: March 3, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,022 hours, 10,568 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: SH670319821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR; [TASK R53520 STEP 7]; INITIAL INSPECTION: CORROSION ON PROTECTION PLATE SUPPORTS ANGLE IN STA. FS= 322 BETWEEN 41RBL TO 44RBL AT GALLEY SERVICE DOOR LOWER SILL, FWD WET AREA. (W1) (CPAX) "
"SUMMARY: PROTECTION PLATE SUPPORTS ANGLE WAS REPLACED PER CRJ900 SRM 51-42-21-001-001-A01. "
